Join the 'Vaniqa' group to help and get support from people like you.
We found 19 questions associated with the 'Vaniqa' topic.
Posted 4 days ago by • 0 answers
I am unable to locate the product in my area because of its being on back order and not available. I have used it for many years very successfully and am afraid to try a non FDA approved product. Any guidance re. What others are doing would be greatly appreciated. Thanks to other Vaniqua users for ...
Posted 7 days ago by • 0 answers
I have used Vaniqa on my face for years very successfully. I am unable to obtain the product. Manufacturer states it is on back order. What are others doing?
Posted 11 May 2017 by • 0 answers
But I haven't had any results, after all I had to pay $157.00 out of pocket because my insurance doesn't pay for it . So what am I going to do with a product that doesn't work for me?
Posted 7 Sep 2016 by • 1 answer
I have, all of a sudden, after a severe staph infection began growing hair everywhere. Very bad on face. My legs and arms are covered with ingrown hairs. My face also has ingrown hairs above my lip and under chin and cheeks. I'm covered with ugly scabby sores. I don't know what to do. I ...
Posted 11 Jun 2016 by • 1 answer
Can anyone experience sore throat and light headache? I am not sure if I have a cold or this is side effect of Vaniqa cream used on my chin for last 10 days.
Posted 27 Jun 2016 by • 0 answers
I went through menopause in my late 40s/early 50s following a hysterectomy in 1990. Have always had hair on my upper lip and a little on my chin, but in the last 12 months it has got so much worse. Depilatory creams don't remove it, neither does waxing. I cannot possibly afford professional ...
Posted 12 May 2016 by • 0 answers
... size amount.. I have"nt experienced any side effects but I am concerned abount long term use and cancer. Also I don't use the cream on any place other then described can it cause head hair loss? Please advise. Felice Cooper firstname.lastname@example.org
Posted 12 May 2016 by • 0 answers
Posted 13 Jan 2016 by • 0 answers
Tweezing alone NOT ENOUGH! NEED help. So self conscious. Heard many negative things about "No-No" Can't afford to make a wrong choice. Is Vaniqua a "good/right" choice for me? I need advice, much research has left me confused and my facial hair continues to spread and ...
Posted 7 Oct 2015 by • 0 answers
(I tried removing the hair on my face, then applyed Vaniqa after 5 minutes and I believe I got folliculitus... there are a lot of white bumps everywhere and my skin is really red.)
Posted 24 Sep 2014 by • 1 answer
When the hair has disappeared is it a permanent thing or do I have to keep using vaniqa as ongoing preventative?
Posted 16 Jun 2014 by • 1 answer
I have PCOS, I haven't menstruated for a couple of years now. I started using Vaniqa about 5 days ago and this morning I woke up and low and behold, I had a ruined pair of pants and pyjamas. Could this be the medication in the topical cream or is it purely coincidence? I can't find ...
Posted 29 Jan 2013 by • 1 answer
Posted 16 Aug 2011 by • 1 answer
Posted 20 Feb 2012 by • 1 answer
Im wondering how much a tube and how long the tube lasts? Thanks
Related Condition Support Groups
Vaniqa Patient Information at Drugs.com
- Vaniqa Information for Consumers
- Vaniqa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vaniqa (detailed)